Create an account  |  Sign in
EPI Helina 2017
"Better health through knowledge sharing and information dissemination "

Image quiz (Beta version)

 
 
 
 
 
 
 
 
    






PAMJ Images in Medicine and Public Health are archived on Pubmed Central. Access PAMJ archives on PMC here

Volume 26 (Jan - Apr 2017)

Question
A 55 years old woman, was hospitalized for a Stevens-Johnson syndrome with severe mucosal impairment which appeared three weeks after taking allopurinol (Zyloric®) for an hyperuricemia associated with arthralgia. She was put under symptomatic treatment after discontinuation of the offending molecule with a good mucocutaneous improvement. After healing of lesions of the oral mucosa in, the examination of the oral cavity has now found a nodular median lesion of the dorsal surface of the tongue. What is your diagnosis?





(1 total responses)

Filter quiz [Reset filter]

By language

Share image quiz



PAMJ is published in collaboration with the African Field Epidemiology Network (AFENET)
Currently tracked by: DOAJ, AIM, Google Scholar, AJOL, EBSCO, Scopus, Embase, IC, HINARI, Global Health, PubMed Central, PubMed/Medline, Ulrichsweb, More to come . Member of COPE.

ISSN: 1937-8688. © 2017 - Pan African Medical Journal. All rights reserved